• mcs1979 mcs1979
    October 06, 2008
    I have sudden rises in blood preassure, along with headaches nausea and diziness, what does it mean?
    mcs1979 mcs1979
    October 06, 2008

    I am 29 years old. For a week I've been having sudden rises in my blood pressure. The first day I had a very strong headxahe, nausea and felt dizzy, like I was going to faint. My face was very hot, my eyes samrted and I felt a pressure inside my head, almost as if my eyes were going to burst. Later I felt fine. I went to a doctor for another reason that same day, he told I had my preassure a little bit high: 140-90 and told to monitor it he next days just in case it happened again. I've been feeling the same since then, sometimes fine, and my preassure is fine, then suddenly I start to feel the same symptoms and I take my preassure and it is a little bit high, from 140-90, to 165-95. Sometimes I feel so dizzy and the preassure in my head is so strong, that I can't get up from my chair. My doctor told me I don't have a High blood preassure problem beacause the preassure is not constantly high, but then, what is it??? Please help me, this is really affecting my job...

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • Gabrielle October 08, 2008
    Gabrielle
    October 06, 2008

    Hi,

    I have simmilar simtoms and I do not know where they are coming from.My doctor prescribed Verapanil but I did not take because during sleep my blood pressure goes to 95/60.I am concered because I have them during day and during the night when I spleep.They come and go ,sometimes the pulse goes to 150 during this episodes.

    gabrielle

    READ MORE
  • ENVR June 11, 2009
    ENVR
    October 06, 2008

    Being symptomatic is actually a good sign. As your doctor pointed out, high BP means consistently elevated. When that happens gradually over time, people do not feel it although their heart is working harder against the increased pressure--"the silent killer." Your body is not used to the elevated BP and so you are symptomatic. Get a cuff and monitor your symptoms against your pressure. Your levels are high enough, especially considering your age, that your doc should be concerned (or you may need a new doc).

    READ MORE
  • Gabrielle October 14, 2008
    Gabrielle
    October 06, 2008

    I came back with an answer to this sudden episodes.I went to GP today ,I have explained him this simptoms similar to yours and he is sending me for more investigations for PHAEOCHROMOCYTOMA or CARCINOID SINDROME.Hope this to be of more help.Gabrielle

    READ MORE
  • Lola August 22, 2012
    Lola
    October 06, 2008

    old but sounds like migraines to me ! and usually if you are in pain your pressure is going to go up some!

    READ MORE
  • Barb August 01, 2011
    Barb
    October 06, 2008

    I have been on bp meds for a year,Lisipironal 20mg ,over the last week my blood pressure drops, 67/48 heart rate 72.I get dizzy headache eyes blurry,faint feeling,

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.